# SDR SWAA001722

- Difficulty date: September 12, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: 089SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- Aircraft time: 57,875 hours, 62,059 cycles
- Engine: Pwa JT8*
- Engine time: 65,598 hours, 74,699 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 7436025
- Part serial: 92796
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, IN-FLIGHT ENG SHUTDOWN, DECLARED EMERGENCY.  NR 1 ENG FAILURE DURING CLIMB.  REMOVED AND REPLACED NR 1 ENG FUEL PUMP (P/N 378200) (S/N 5118) AND FCU PER MM.
